Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Two characterizations of compact local trees


Author: G. E. Dimitroff
Journal: Trans. Amer. Math. Soc. 127 (1967), 204-220
MSC: Primary 54.40
DOI: https://doi.org/10.1090/S0002-9947-1967-0210094-X
MathSciNet review: 0210094
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. L. Moore, Foundations of point set theory, Colloq. Publ., Vol. 13, Amer. Math. Soc., Providence, R. I., 1932. MR 0150722 (27:709)
  • [2] Oystein Ore, Theory of graphs, Colloq. Publ., Vol. 37, Amer. Math Soc., Providence, R. I., 1962. MR 0150753 (27:740)
  • [3] A. D. Wallace, Monotone transformations, Duke Math. J. 9 (1943), 487-506. MR 0007488 (4:147d)
  • [4] -, A fixed point theorem, Bull. Amer. Math Soc., 51 (1945), 413-416. MR 0012221 (6:278a)
  • [5] L. E. Ward, Jr., Partially ordered topological spaces, Proc. Amer. Math. Soc. 5 (1954), 144-161. MR 0063016 (16:59b)
  • [6] -, A note on dendrites and trees, Proc. Amer. Math. Soc. 5 (1945), 992-994. MR 0071759 (17:180c)
  • [7] -, On local trees, Proc. Amer. Math. Soc. 11 (1960), 940-944. MR 0117691 (22:8467)
  • [8] G. T. Whyburn, Analytic topology, Colloq. Publ., Vol. 28, Amer. Math. Soc., Providence, R. I., 1942. MR 0007095 (4:86b)
  • [9] R. L. Wilder, Topology of manifolds, Colloq. Publ., Vol. 32, Amer. Math. Soc., Providence, R. I., 1949. MR 0029491 (10:614c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.40

Retrieve articles in all journals with MSC: 54.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0210094-X
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society